by Dr. S. Paulraj | G. Tamilarasi ""Linear Programming Problems with Icosikaipentagonal Fuzzy Number""
Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-4 | Issue-4 , June 2020,
URL: https://www.ijtsrd.com/papers/ijtsrd31357.pdf
Paper Url :https://www.ijtsrd.com/mathemetics/applied-mathamatics/31357/linear-programming-problems-with-icosikaipentagonal-fuzzy-number/dr-s-paulraj
internationaljournalsofcomputerscience, callforpapercomputerscience, ugcapprovedjournalsforcomputerscience
No comments:
Post a Comment